# SDR SWIA202162583

- Difficulty date: August 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP VANE CHAFFED AT W/S 56.30   (C-CHECK- RO 11/11/21)   REPLACED CHAFED CAP ON THE  LH I/B FLAP VANE AT W/S 56.30 IAW CRJ 200 SRM 51-42-13
